# SDR ASAA0852699

- Difficulty date: March 8, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 3,978 hours, 1,197 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU LUBE FILTER INDICATOR POPPED.  REPLACED APU LUBE FILTER ELEMENT.  LEAK CHECK GOOD.
